# SDR QXEA2009122201077

- Difficulty date: December 20, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 21,118 hours, 15,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND STRAP IS CHAFING SKIN AND RIVETS IN LT INBD FLAP AT APPROX WS 102.         FOUND DAMAGE TO BE THROUGH PAINT ONLY ON SKIN.  REPLACED DAMAGED RIVET IAW SRM 51-42-06-001-001-A01.
